| Model Number |
901022-08 |
| Medical Device Problem Codes |
Failure to Advance (2524); Difficult to Advance (2920)
| Health Effect - Clinical Code |
Vascular Dissection (3160)
| Date of Event |
05/20/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Complaint investigation underway.
Event or Problem Description
It was reported that the procedure was to treat a heavily calcified, chronic total occlusion in the superficial femoral artery (sfa).This was a very difficult case and the thrombosed area was very crusty.During use, two connect guide wires experienced resistance with the anatomy during advancement.Both guide wires separated and frayed and broke off and there was also resistance during removal of both guide wires.The second guide wire likely had the tip caught on calcified plaque.The separated portions were retrieved and nothing remained in the patient.During preparation of the armada 18 percutaneous transluminal angioplasty (pta) catheter, a leak was suspected as there was air going into the syringe when pulling the syringe back to fill with contrast.Another armada 14 pta catheter was used to continue the procedure; however, the lesion could not be treated due to a failure to cross of an unspecified device.There were no reported adverse patient sequela.There was no reported clinically significant delay in the procedure.No additional information was provided.
Additional Manufacturer Narrative
Complaint investigation underway and will be attached to this report.
Event or Problem Description